# SDR MALA070189

- Difficulty date: November 24, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 22,301 hours, 24,431 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING IN DTW, WHEN THE POWER LEVERS WERE RETARDED, THE RT PROP AUTOCOARSENED.  CREW CONTINUED THE LANDING AND POWER RETURNED TO RT ENGINE DURING TAXI.  REMOVED AND REPLACED RT ENGINE RT AIRFRAME HARNESS, PN: 7292533-681 AND STARTER GEN, PN: 23080-031, SN OFF: 3486, SN ON: 2680 IAW SAAB TASK CARD 243103 AND SAAB 340B POWERPLANT BUILDUP MANUAL.  SEE MM 409 286623 FOR FURTHER DETAILS.
